by Mona Shustser
I've been telling my Dr. for years that Valsartan (Diovan) is causing me to get a cough constantly; and when I come down with an upper respiratory infection, I keep the cough for 2 months.
I too have cold feet.
I also get muscle cramps in my calves all the time, especially at night. I also stay irregular which I think Valsartan causes.
Donna Williams of InfoOnHighBloodPressure.com response:
Thank you so much Mona for writing about your experience with Diovan. Are you still on Diovan?
You didn't say if you are off or what medication you are taking now. Also, how you are doing now, including where your respiratory infection is concern.
My hope and wishes for you is an integrated focus on your health that will move you to vibrancy and that all is well with you now.
I too suffered when I was taking that medication, but what upset me the most was how my doctor took so long to admit that it was the medication.
After nine months of lack of sleep due to my hacking cough all night, it was my acupuncturist who suggested I change my medication. And I had to be very firm with my doctor to have him recommend something else.
That was when I decided to go to a cardiovascular specialist.
I hope you have spoken with your health practitioner and am now okay. Looking forward to hearing from you again.
Again, thanks Mona and write to us anytime.